# SDR 96ZZZM918

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 7000010101
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 382 - TPA-BOS - DIVERTED TO ATL, THE RIGHT MAIN GEAR UNSAFE LIGHT ILLUMINATED EN ROUTE, DIVERTED FLIGHT, GEAR EXTENDED NORMALLY WITH NORMAL INDICATION.  FOUND RIGHT MLG UPLIMIT SWITCH BINDING ON THE SWITCH STRIKER.  REPLACED STRIKER AND SWITCH IAW MM 32-60-1.
